# SDR AALA202111268997

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 64,355 hours, 25,551 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAD A BRIEF UNCOMMANDED RIGHT RUDDER INPUT AT CRUISE ALTITUDE. AIRCRAFT BANKED ABOUT 5 DEGREES RIGHT AND YAWED SIGNIFICANTLY RIGHT THEN RETURNED IMMEDIATELY TO LEVEL FLIGHT. EMERGENCY DECLARED, FLIGHT DIVERTED TO DFW, LANDING SAFELY.
